Browse by ["viewname_eprint_people" not defined]

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Oladejo, N. K. and Oduro, F. T. and Amponsah, S. K. (2014) AN INVERSE EIGEN VALUE PROBLEM FOR OPTIMAL LINEAR QUADRATIC CONTROL. International Journal of Mathematical Archive, 5 (4). pp. 306-314. ISSN ISSN 2229 – 5046

Oladejo, N. K. and Amponsah, S. K. and Oduro, F. T. (2015) Linear-Quadratic Optimal Control Problem (LQOCP) And The Definiteness of an Inverse Eigenvalue Problem (IEP) on A Certain Hermiltian Matrices. International Journal of Emerging Technology and Advanced Engineering Website, 5 (5). ISSN 2250-2459, ISO 9001

This list was generated on Sat Oct 24 01:35:37 2020 WAT.